# SDR CALA0600373

- Difficulty date: September 28, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 59,205 hours, 26,679 cycles
- Engine: Ge CFM563B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795978
- Condition: Cracked
- Location: Bs 794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN AFT CARGO DOOR CUTOUT FORWARD FRAME AT LOWER STOP FITTING, STA 794.3. THE FRAME WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND 51-10-2.
